Follow
Zhenyu Cui
Zhenyu Cui
Associate Professor, School of Business, Stevens Institute of Technology
Verified email at stevens.edu - Homepage
Title
Cited by
Cited by
Year
A general framework for discretely sampled realized variance derivatives in stochastic volatility models with jumps
Z Cui, JL Kirkby, D Nguyen
European Journal of Operational Research 262 (1), 381-400, 2017
952017
A general valuation framework for SABR and stochastic local volatility models
Z Cui, JL Kirkby, D Nguyen
SIAM Journal on Financial Mathematics 9 (2), 520-563, 2018
872018
A unified approach to Bermudan and barrier options under stochastic volatility models with jumps
JL Kirkby, D Nguyen, Z Cui
Journal of Economic Dynamics and Control 80, 75-100, 2017
742017
Prices and asymptotics for discrete variance swaps
C Bernard, Z Cui
Applied Mathematical Finance 21 (2), 140-173, 2014
712014
Equity-linked annuity pricing with cliquet-style guarantees in regime-switching and stochastic volatility models with jumps
Z Cui, JL Kirkby, D Nguyen
Insurance: Mathematics and Economics 74, 46-62, 2017
702017
A general framework for time-changed Markov processes and applications
Z Cui, JL Kirkby, D Nguyen
European Journal of Operational Research 273 (2), 785-800, 2019
572019
Single-transform formulas for pricing Asian options in a general approximation framework under Markov processes
Z Cui, L Chihoon, L Yanchu
SSRN, 2016
572016
Pricing timer options
C Bernard, Z Cui
Journal of Computational Finance 15 (1), 2011
432011
Variable annuities with VIX-linked fee structure under a Heston-type stochastic volatility model
Z Cui, R Feng, A MacKay
North American Actuarial Journal 21 (3), 458-483, 2017
402017
Efficient simulation of generalized SABR and stochastic local volatility models based on Markov chain approximations
Z Cui, JL Kirkby, D Nguyen
European Journal of Operational Research 290 (3), 1046-1062, 2021
372021
Continuous-time Markov chain and regime switching approximations with applications to options pricing
Z Cui, J Lars Kirkby, D Nguyen
Modeling, stochastic control, optimization, and applications, 115-146, 2019
362019
Non-affine GARCH option pricing models, variance-dependent kernels, and diffusion limits
A Badescu, Z Cui, JP Ortega
Journal of Financial Econometrics 15 (4), 602-648, 2017
312017
On the Martingale Property in Stochastic Volatility Models Based on Time‐Homogeneous Diffusions
C Bernard, Z Cui, D McLeish
Mathematical Finance, 2013
28*2013
Semi-analytical valuation for discrete barrier options under time-dependent LÚvy processes
G Lian, SP Zhu, RJ Elliott, Z Cui
Journal of Banking & Finance 75, 167-183, 2017
272017
Nonparametric density estimation by B-spline duality
Z Cui, JL Kirkby, D Nguyen
Econometric Theory 36 (2), 250-291, 2020
262020
Closed-form variance swap prices under general affine GARCH models and their continuous-time limits
A Badescu, Z Cui, JP Ortega
Annals of Operations Research 282, 27-57, 2019
262019
Valuation of VIX and target volatility options with affine GARCH models
H Cao, A Badescu, Z Cui, SK Jayaraman
Journal of Futures Markets 40 (12), 1880-1917, 2020
222020
A data-driven framework for consistent financial valuation and risk measurement
Z Cui, JL Kirkby, D Nguyen
European Journal of Operational Research 289 (1), 381-398, 2021
212021
Nested stochastic modeling for insurance companies
R Feng, Z Cui, P Li
Society of Actuaries, 2016
212016
On the variance of single-run unbiased stochastic derivative estimators
Z Cui, MC Fu, JQ Hu, Y Liu, Y Peng, L Zhu
INFORMS Journal on Computing 32 (2), 390-407, 2020
202020
The system can't perform the operation now. Try again later.
Articles 1–20